MAUDE Adverse Event Report: ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH

ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a diagnostic anomaly was observed on the device.The patient was stable and will continue to be monitored.There were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of decreased longevity was confirmed.Based on the information provided, it was determined that the frequent usage of telemetry led to a more conservative longevity calculation.Hence, the battery longevity was estimated to be closer to eri.The device was performing per design.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24333020
Report Number2017865-2026-03059
Device Sequence Number5018361
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public(01)05414734507912(10)A000049439(17)190630
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberPM3242
Device Lot NumberA000049439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown